Need Help? 03 344 2440 FREE PHONE 0800 427 488 . International: 0064 3 344 2440 or Email us at:  orders@healthexpress.co.nz Convert currencies

GAVISCON DOUBLE STRENGTH TABLETS 60

gray starsBe the first one to write a review
Gaviscon Double Strength Tablet helps to sooth pain and discomfort associated with heartburn and aids in keeping the digestive acid in the stomach to help prevent acid reflux. It also assists in providing fast, long lasting relief from heartburn.
$20.50
SKU 2215241
Qty

Ask A Question About This Product


Gaviscon Double Strength Tablet 60s

Suffering from pain and discomfort associated with heartburn? Don't try your chances, take Gaviscon Double Strength Tablets. It helps to provide fast and lasting relief from symptoms of heartburn and aids in keeping the digestive acid in the stomach to help prevent acid reflux.

What are the advantages of Gaviscom Double Strength Tablet 60s?
  1. Helps you to get fast and lasting relief from heartburn.
  2. Aids in soothing relief from pain and discomfort caused by heartburn.
  3. Helps keep gastric acid in the stomach because of its alginate "raft" contained in the product.
  4. Irritation of the delicate lining of the esophagus may be reduced.
What is heartburn?
A common digestive disorder, heartburn is experienced by a lot of people, it is a common symptom of acid reflux or GERD.

What are the common signs and symptoms of heartburn?
According to WebMD, the following symptoms may be experienced when having a heartburn:
  • A burning feeling in the chest just behind the breastbone that occurs after eating and lasts a few minutes to several hours.
  • Chest pain, especially after bending over, lying down, or eating.
  • Burning in the throat -- or hot, sour, acidic or salty-tasting fluid at the back of the throat.
  • Difficulty swallowing.
  • Feeling of food "sticking" in the middle of the chest or throat.
  • Heartburn may cause chronic cough, sore throat, or chronic hoarseness.
What is contained in this product?
Sodium alginate 500mg, sodium bicarbonate 267mg, calcium carbonate 160mg.

What is the recommended dosage?
  1. For adults and children over 12 years of age, you may take 1-2 tablets.
  2. You may take it after meals and before going to bed.
  3. You make take it up to four times daily or as directed by your healthcare professional.
  4. Chew the tablets before swallowing and follow with water if desired.
Are there any warnings and precautions?
  • If symptoms persist see your doctor.
  • Not recommended for children under 6 years of age.
  • If you have been advised to follow a sodium restricted diet please consult your Doctor before taking this product
  • Products containing mannitol may have a laxative effect or cause diarrhoea.
  • Contains aspartame
  • PHENYLKETONURICS: CONTAINS PHENYLALANINE
  • Keep out of reach of children
No need to find a park at your local shop, buy Gaviscon Double Strength Tablet 60s online at a great price shipping nationwide to your door.


Easy 60 Day Returns


We stand behind every product we sell. MORE HERE

Other items you might like:

Pin It